# SDR ASAA2021121836943

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 1,766 hours, 618 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRINC IS GARBLED AND UNREADABLE USING HF1. COMMUNICATION WITH AIRINC IS NORMAL WHEN USING HF2. GROUNDED - YES. PERFORMED TEST OF HF1 COMMUNICATION SYSTEMOPS NORMAL IAW B737-9 AMM 23-11-21-740-001.
